×

Found 81 Documents (Results 1–81)

On quadratic functionals: from *-rings to a class of Banach *-algebras. (English) Zbl 1070.16506

Bakić, D. (ed.) et al., Functional analysis VIII. Proceedings of the postgraduate school and conference, Dubrovnik, Croatia, June 15–22, 2003. Aarhus: University of Aarhus, Department of Mathematical Sciences. Various Publications Series. Aarhus Universitet 47, 110-115 (2004).
PDFBibTeX XMLCite

Weak amenability of \(C^*\)-algebras and a theorem of Goldstein. (English) Zbl 1034.46506

Albrecht, Ernst (ed.) et al., Banach algebras ’97. Proceedings of the 13th international conference on Banach algebras, Heinrich Fabri Institute, University of Tübingen, Blaubeuren, Germany, July 20–August 3, 1997. Berlin: Walter de Gruyter (ISBN 3-11-015466-8/hbk). 223-243 (1998).
MSC:  46L05 46L57
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field